I get 'chronic daily headaches' with occasional migraines. I would get 4-5 bad headaches per week, they'd last until I went to sleep. They are bad and I can't function normally.
I've been on 100mg/day Topamax for about 10 months now. It works GREAT for the headaches, I get maybe 1-3 a month now.
First, of course I've experienced weight loss - no appetite at all. This is not good for me... I'm naturally underweight, 5'8", 115lbs. Now I am 5'8" 105lbs (dropped down to 100lbs, now making a conscious effort to gain weight by calorie counting). Not good. But that I can bear with! I can make myself eat.
But I just made the connection today I think, I think it's also making me depressed. I cry for no reason. I'm sad a lot. (No suicidal thoughts) Also I have no energy! I'm trying to figure out if it's the medicine. I am a single mom and can't keep up with things that need to be done around the house, kid's homework, etc. No motivation, I'm always tired. I don't want to go off the medicine and realize it wasn't that, because it helps me so much.
I don't know what to do! I don't know if I should try another medication? The weight thing is no big deal, but I definitely can't be sad all the time! I can't be tired and laying around all the time. It's not worth it to me. But to deal with headaches and migraines 4+ days a week.......ugh!View Thread
Also, I've tried imitrex, but it never once worked or helped even in the slightest, and because of the frequency of my headaches, it doesn't make sense to have an "as needed" prescription. I tried frova once and had a very scary and embarrassing experience (had to lay down in my bosses office for 30 minutes ha!).View Thread